User
Subscription Login to verify subscription
Notifications
Journal Content

Browse
Font Size

ONLINE SUBMISSION

1. Manuscript must be in English, written in a concise manner.

2. Submission of a manuscript implies that it contains original work that has not previously been published

and that has not been submitted for publication elsewhere.
3. Authors are required to disclose manuscripts published or under review in other journals that are based
on similar methods or data. Please cite and explain how the current manuscript differs from these similar
manuscripts..
4. An author wishing to submit a manuscript to the Journal should send in both MS-Word and PDF format by
email to srmsjms@srmscet.edu. All correspondence, including notification of the Editor's decision
and requests for revision, takes place electronically.
5. Along with the manuscript, authors need to submit a list of names,, academic affiliation, physical
address and current email address of at least three potential reviewers.
6. The manuscript must not exceed 15 pages, including the references and annexes.
7. The manuscript must be in documented in MS Word, A4 size. Template is provided.
The manuscript should contain matter in the following order:
(i) The title
(ii) (ii) The name (s) and complete affiliation (s) [including e-mail address (es)] of the
author(s);
(iii) An abstract of not more than 100 words; (iv) A maximum of 5 keywords;
(v) Classification code according to the AMS/Mathematics Subject Classification ( 2010)
(vi) Text matter
(vii) Conclusion
(viii) Acknowledgement
(ix) References :
References should be cited in the text by the Arabic numerals in square brackets. List of references should
be arranged in the alphabetical order of the author’s last name. Each reference should include the author’s
name, title, the abbreviated name of the journal, volume number, (year), page numbers, as in the sample
citation given below:

For articles :
[1] Yaacob, Y., Forman, G. and Hua, H. Analysis of a Dengue Disease Transmission Model Without Immunity,
Matematika. 23(2) (2008): 75–81.
For books:
[2] Podlubny, I., Fractional Differential Equations: An Introduction To Fractional Derivatives,Fractional Differential
Equations, To Methods Of Their Solution and some of their Applications, New York:Academic Press; 1999.
Conference Proceedings:
[3]Raghunathan, M. S. The congruence subgroup problem, Proceedings of the Hyderabad Conference on Algebraic
Groups, Hyderabad, Dec. 1989, Manoj Prakashan, India.

Plagiarism Policy:
Plagiarism is presenting someone else’s work or ideas as your own, with or without their consent, by incorporating it
into your work without full acknowledgement. All published and unpublished material, whether in manuscript,
printed or electronic form, is covered under this definition.
The manuscript found to contain plagiarism is rejected without editorial review. The authors are advised to revise
plagiarized parts of manuscript and resubmit it as fresh manuscript.

Download pdf

SUBMIT MANUSCRIPT